Stability of functional inequalities associated with the Cauchy-Jensen additive functional equalities in non-Archimedean Banach spaces

Sang Og Kim, Abasalt Bodaghi, Choonkil Park

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

In this article, we prove the generalized Hyers-Ulam stability of the following Pexider functional inequalities (formula presented) in non-Archimedean Banach spaces.

Original languageEnglish
Pages (from-to)776-786
Number of pages11
JournalJournal of Nonlinear Science and Applications
Volume8
Issue number5
DOIs
StatePublished - 2015 Jul 17

Keywords

  • Additive mapping
  • Hyers-Ulam stability
  • Non-Archimedean space
  • Pexider Cauchy-Jensen functional inequality

Fingerprint Dive into the research topics of 'Stability of functional inequalities associated with the Cauchy-Jensen additive functional equalities in non-Archimedean Banach spaces'. Together they form a unique fingerprint.

  • Cite this